# SDR UPS07849109

- Difficulty date: January 4, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7529372
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT UPPER WING SKIN POSSIBLE CRACKED AT XCW69 AFT SPAR VERY I/B SIDE.  CUT OUT DAMAGE, FABRICATED 2 EA DOUBLERS, 1 EA FILLER AND 1 EA ANGLE AND INSTALLED IAW SRM 57-02-01-0 FIG 020 AND 51-1-21.
